# SDR DALA2021102606646

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 55,373 hours, 24,100 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5657 -DIV- TO DTW DUE TO AMBER GEAR DOOR LIGHT, ASSOCIATED EICAS MESSAGE AND AIRFRAME VIBRATION. COMPLETED QRH AND CYCLED GEAR LEVER, NO HELP. CORRECTIVE ACTION: T/S R/R CTRL LEVER MODULE ASSY PER B757 AMM 32-31. BLEED AND FILLED ALT EXTEND SYSTEM PER B757 AMM 32-35. ACCOMPLISHED GEAR SWINGS, NML INDICATION. ACCOMPLISHED ALT EXTENSION, ALL IND NML.
